| Model Number |
SONATA |
| Medical Device Problem Codes |
Circuit Failure (1089); Impedance Problem (2950)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/23/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
The users hearing performance has declined; 3 days ago, the device started going on and off, and after a day the user stopped hearing at all.
Event or Problem Description
The users hearing performance has declined; 3 days ago the device started going on and off, and after a day the user stopped hearing at all.
Additional Manufacturer Narrative
Additional information: according to the information received from the field a technical implant failure seems likely.Further in situ measurements since 2023 show several channels with short circuit and hi status likely due to a damage to the active electrode.However, to determine an exact root cause device investigation would be necessary.No information on possible further steps has been received.